# SDR F3LA96071

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 6545871140
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FORWARD GALLEY DOOR AFT SIDE FRAME IS CRCKED, 3 INCHES TO 5 INCH CRACKS FOUND.  REMOVED AND REPLACED FORWARD GALLEY DOOR AFT SIDE FRAME PER SRM 51-30-2.  (M)
